# SDR AALA20170424001

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 49,390 hours, 20,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 314-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN THE ELECTRONIC EQUIPMENT BAY BETWEEN FUSELAGE BS 314 AND 328, LBL 46.  REMOVED AND REPLACED INTERCOSTAL IAW  51-00-05-1 AND DRAWINGS  141A5410 AND 141A5400.
